Some of you guys may know me from my last cycle. Just to refresh my situation, ive been off cycle for around 19 weeks now. Did 7 weeks of tri-tren which I believe was fake but had something in there that fucked me up, then did 5 weeks of tren ace 350mg a week alongside test prop 350mg. Long story short, I did all the necessary ancillaries such hCG, adex and proper PCT.
Did blood test around feb time when I have been off about 6 weeks as my libido was dead. LH, FSH, Test and prolactin were low. Prolactin low due to taking bromo.
Since then my erections OK-ish, but my libido is still kinda low. I have recovered slightly mind you and my libido has gone up abit but it is still not satisfactory.
I m considering taking 19-Anabol-Testo (google it, its non-hormonal) and Horny Goat Weed for libido purposes. Going for another blood test tomorrow, the Feb results are kinda irrelevant now coz its been so long.
My arguement is that why the FUCK should I have to resort to taking crap like H.G.W to boost libido, I should have bounced back now!!??
Don't know why you haven't bounced back, and that's gotta be insanely frustrating man I feel for you. But have you tried tribulus? It makes me so god damn horny I literally MUST whack it unless I'm getting some.
Thats the trouble with dodgy gear, you just don't know what the fuck is in it. The most likely explanation is that your gear had deca in it and you are one of those people who doesn't take it very well. Its pretty common with shit gear to substitute cheap steroids (test, deca) for expensive ones (tren, primo, mast). You have at least made some recovery which is a good thing. I would try another run with a serm, or you could also (instead) try a run with a very low dose AI, since that has also been shown to boost test levels. I'd also get some cialis or something similar, it should help. If you go the AI route, dose it accurately and taper off it slowly.
Definetly frustrating, considering im going for a weekend orgy with the missus (and the worst thing about it is, SHE SUGGESTED IT!! WTF? I didnt even want to lol) Have ordered Trib, horny goat weed etc etc. See how that goes. Thanks for the suggestion.
Hmm contained deca... Thats a very good estimate as to what was in there because the last time I did a deca cycle I did get ED and libido loss. Never thought of that as I didnt think deca was a cheap compound. Yes I have made some sort of recovery, done my blood test yesterday so waiting on the results. In regards to the AI, Adex at .25mg EOD? Just didnt want to fuck around with hormones again at this point (19 weeks after last jab) but could give it a try. I still have that Bromo lieing around too...
Got my second blood test back, FSH LH normal now. Test is low, prolactin is high. This is 7 months post cycle now, NHS wont do fuck all. Ive been to the endo, they said it will recover over time, oh and what else did they say.....? Another blood test. Bastards. I dont have time, basically I dont wanna leave it to time. Any suggestions on what the hell I should do now?
I understand that my high levels of prolactin would be suppressing my natural levels of T. Ive tried bromo in the past, I felt like I was gonna die. Tried caber today, same reaction. I have also tried selegiline which I believe is a MAO inhibitor, which could "displace" the prolactin from the dopamine receptor. Didnt work. Bareing in mind that my LH has now recovered, I can only conclude that my low T is due to high prolactin and not due to my nuts not producing? So im guessing hCG use is not necessary, only lowering prolactin is. How can I lower prolactin without taking drugs that will make me feel like ive been run over by a truck?
How high is your prolactin exactly and how low is your testosterone exactly? If they are just normal but higher and lower than usual (respectively) then these may not be affecting your libido at all...prolactin has to be pretty high to have a strong effect on reducing testosterone and libido...people that are prescribed dopamine agonists usually have prolactin levels many times the normal prolactin level...anyway...AIs can negatively effect your libido which I am sure you know. It may be worth stopping that if you haven't already. I would just wait a while your libido will return rather than using hormones and pharmaceuticals to try and get it back.